# SDR HNAA0600212

- Difficulty date: January 4, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 37,336 hours, 41,188 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 85310055
- Condition: Cracked
- Location: Nlg Ww
- Part time: 37,336 hours, 41,188 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON EXTENSION GEAR UNSAFE LIGHT ILLUMINATED ACCOMPANIED BY NOISE.  CYCLED GEAR A SECOND TIME AND ALL INDICATIONS NORMAL.  FOUND NOSE GEAR UPPER DECK (WEB) FAILED.
